# SDR DL76S961847

- Difficulty date: August 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N123DN
- Make and model: Boeing 767332
- Aircraft serial: 23437
- System (JASC): 5754 · Leading Edge Devices
- Part: Te Wedge
- Part number: 114T41031
- Condition: Delaminated
- Location: Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NRS 10, 11, 12 LEADING EDGE SLATS' TRAILING EDGE WEDGES WERE FOUND TO HAVE AREAS OF DELAMINATION.  THE AREAS MEASURE 4 INCHES BY 6 INCHES, 2 INCHES BY 3 INCHES, AND 10 INCHES BY 6 INCHES, RESPECTIVELY.  REPAIRED IN ACCORDANCE WITH B767-300 SRM, 57-43-02, FIG 201.
